# SDR AALA202301263512

- Difficulty date: January 22, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 83,022 hours, 10,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Migrated
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING FLAPERON SUPPORT STRUCTIRE OUT BOARD MAIN HINGE, HAT BUSHING MIGRATED AT RIGHT COVE LIP DOOR REAR SPAR. MAINTENANCE REPLACED FITTING ON MAIN HINGE AT RIGHT COVE LIP DOOR REAR SPAR PER B777-200 SRM51-40-02-0G.
